# SDR RAIA201711290002

- Difficulty date: November 29, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 40,366 hours, 24,246 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Part serial: NONE
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG FWD MOUNT LOWER YOKE FITTING IS CRACKED. R & R LH ENG FWD MOUNT LOWER YOKE FITTING.
